# SDR DXTA2023032082780

- Difficulty date: March 17, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N689QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605659
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 99143797
- Part serial: 0618SH4443
- Condition: Damaged
- Location: Cockpit
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LEFT HAND SIDE HEATED WINDOW APPEARS TO BE CRACKED. DURING FLIGHT IT ARCED FROM THE BOTTOM AND WE TURNED THE WINDSHIELD HEAT OFF.  REMOVED FAILED L/H SIDE WINDOW ASSEMBLY P/N: 9914379-7, S/N: 06186H4443, INSTALLED CUSTOMER SUPPLIED NEW WINDOW P/N:9914379-7 S/N:23012H3675. LEAK AND OPS CKS GOOD. ALL REF CES60XL AMM 56-12-00.
